# SDR SWAA040836

- Difficulty date: March 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 58,207 hours, 51,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN AT BS 767, STRINGER 18L, CRACKED.  REPAIRED SKIN PER SRM.
